MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, BRAZIL; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, BRAZIL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BR1054096
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, ventilator service required error codes related to the control pressure sensor and the airstream temperature sensor were found.Err_control_press_railed means the control pressure sensor is reading maximum or minimum counts for an extended period of time.Err_airstream_temp_1_railed means the airstream temperature sensor is reading maximum or minimum counts for an extended period of time.The battery fan was listed as being replaced to address the issue.Additionally, a ventilator service required error code related to the monitor pressure sensor was found.Err_monitor_press_railed means the monitor pressure sensor is reading maximum or minimum counts for an extended period of time.This error is not considered a reportable malfunction/issue.
 
Event or Problem Description
A ventilator was returned to a third-party service center for service.The device was not in patient use.During the evaluation of the device at the third-party service center, ventilator service required error codes related to the control pressure sensor and the airstream temperature sensor were found.Err_control_press_railed means the control pressure sensor is reading maximum or minimum counts for an extended period of time.Err_airstream_temp_1_railed means the airstream temperature sensor is reading maximum or minimum counts for an extended period of time.The battery fan was listed as being replaced to address the issue.Additionally, a ventilator service required error code related to the monitor pressure sensor was found.Err_monitor_press_railed means the monitor pressure sensor is reading maximum or minimum counts for an extended period of time.This error is not considered a reportable malfunction/issue.
 
Additional Manufacturer Narrative
The manufacturer previously reported information that a ventilator was returned to the manufacturer for service.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center, ventilator service required error codes related to the control pressure sensor and the airstream temperature sensor were found.Err_control_press_railed means the control pressure sensor is reading maximum or minimum counts for an extended period of time.Err_airstream_temp_1_railed means the airstream temperature sensor is reading maximum or minimum counts for an extended period of time.The battery fan was listed as being replaced to address the issue.Additionally, a ventilator service required error code related to the monitor pressure sensor was found.Err_monitor_press_railed means the monitor pressure sensor is reading maximum or minimum counts for an extended period of time.This error is not considered a reportable malfunction/issue.Correction: a ventilator was returned to a third-party service center for service.The device was not in patient use.During the evaluation of the device at the third-party service center, ventilator service required error codes related to the control pressure sensor and the airstream temperature sensor were found.Err_control_press_railed means the control pressure sensor is reading maximum or minimum counts for an extended period of time.Err_airstream_temp_1_railed means the airstream temperature sensor is reading maximum or minimum counts for an extended period of time.The battery fan was listed as being replaced to address the issue.Additionally, a ventilator service required error code related to the monitor pressure sensor was found.Err_monitor_press_railed means the monitor pressure sensor is reading maximum or minimum counts for an extended period of time.This error is not considered a reportable malfunction/issue.Corrections have been made as follows : general information section, become aware date field changed to 03/21/2025; section b, event date changed to 03/21/2025; section d, device serviced by 3rdp changed to yes, device avail for eval changed to no, date returned to mfg changed to na; section h, device evaluated by mfg changed to no, reason device not eval changed to device not returned to manufacturer.Coding has been updated accordingly.

Brand Name
TRILOGY100 VENTILATOR, BRAZIL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22125145
Report Number2518422-2025-106271
Device Sequence Number20709292
Product Code CBK
UDI-Device Identifier00606959022775
UDI-Public(01)00606959022775
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBR1054096
Device Catalogue NumberBR1054096
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown